Shengtong Zhang
Shengtong Zhang
Verified email at
Cited by
Cited by
Equiangular lines with a fixed angle
Z Jiang, J Tidor, Y Yao, S Zhang, Y Zhao
Annals of Mathematics 194 (3), 729-743, 2021
Graphs with high second eigenvalue multiplicity
M Haiman, C Schildkraut, S Zhang, Y Zhao
Bulletin of the London Mathematical Society 54 (5), 1630-1652, 2022
Spherical two-distance sets and eigenvalues of signed graphs
Z Jiang, J Tidor, Y Yao, S Zhang, Y Zhao
Combinatorica 43 (2), 203-232, 2023
Towards Heim and Neuhauser’s unimodality conjecture on the Nekrasov–Okounkov polynomials
L Hong, S Zhang
Research in Number Theory 7, 1-11, 2021
Euler–Kronecker constants for cyclotomic fields
L Hong, K Ono, S Zhang
Bulletin of the Australian Mathematical Society 107 (1), 79-84, 2023
On the Turán Number of the Linear -Graph
C Tang, H Wu, S Zhang, Z Zheng
The Electronic Journal of Combinatorics, P3. 46-P3. 46, 2022
On the first two eigenvalues of regular graphs
S Zhang
Linear Algebra and its Applications 686, 102-110, 2024
A note on the zero-free region of hypergraph independence polynomials
S Zhang
arXiv preprint arXiv:2305.17822, 2023
Log-concavity in powers of infinite series close to
S Zhang
Research in Number Theory 8 (4), 66, 2022
No extremal square-free words over large alphabets
L Hong, S Zhang
arXiv preprint arXiv:2107.13123, 2021
Proof of the Ballantine-Merca Conjecture and theta function identities modulo 2
L Hong, S Zhang
Proceedings of the AMS, to be published, 2021
A Succinct Proof of Defant and Kravitz’s Theorem on the Length of Hitomezashi Loops
Q Ren, S Zhang
Annals of Combinatorics, 1-6, 2024
Proof of the elliptic expansion moonshine conjecture of Căldăraru, He, and Huang
L Hong, M Mertens, K Ono, S Zhang
Proceedings of the American Mathematical Society 150 (12), 5047-5056, 2022
A Bombieri-Vinogradov Theorem for primes in short intervals and small sectors
T Khale, C O'Kuhn, A Panidapu, A Sun, S Zhang
Journal of Number Theory 229, 142-167, 2021
Domination polynomial is unimodal for large graphs with a universal vertex
S Zhang
arXiv preprint arXiv:2111.00641, 2021
Triangle Ramsey numbers of complete graphs
J Fox, J Tidor, S Zhang
arXiv preprint arXiv:2312.06895, 2023
Toroidal Hitomezashi Patterns
Q Ren, S Zhang
arXiv preprint arXiv:2309.02741, 2023
Equiangular lines and spectral graph theory
Y Zhao, Z Jiang, J Tidor, Y Yao, S Zhang
2021 Joint Mathematics Meetings (JMM), 0
The system can't perform the operation now. Try again later.
Articles 1–18